# SDR USAA2012101800007

- Difficulty date: September 23, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL DOOR 640LB BETWEEN WS 8744 TO WS 9235 & BETWEEN WING RIB 16 TO RIB 17.  REPLACED RIGHT WING LOWER FUEL DOOR 640LB IAW A319 SRM 51-72-11.
